Journal Article

Gemcitabine-Related “Pseudocellulitis”: Report of 2 Cases and Review of the Literature

Darrell H. S. Tan, Paul E. Bunce, W. Conrad Liles and Wayne L. Gold

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 45, issue 5, pages e72-e76
Published in print September 2007 | ISSN: 1058-4838
Published online September 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/520684
Gemcitabine-Related “Pseudocellulitis”: Report of 2 Cases and Review of the Literature

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Gemcitabine is a chemotherapeutic agent whose cutaneous toxicities are easily mistaken for infections. We describe 2 patients, 1 with gemcitabine-induced radiation recall dermatitis and 1 with gemcitabine-related erysipeloid reaction, who received misdiagnoses of infectious cellulitis and were given empirical antibiotics. Recognition of these syndromes is important to avoid unnecessary antibiotic use.

Journal Article.  2012 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.